# SDR R61A201907060699

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 24,149 hours, 16,984 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN COCKPIT AND CABIN, VISIBLE FUMES REPORTED TO BE SEEN BY PASSENGERS FROM AN UNKNOWN LOCATION IN THE CABIN DURING DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 21-20-00-810-801A AND FIM TASK 21-20-00-810-803A. CANNOT DUPLICATE, OPS CHECK GOOD ALL SYSTEMS.
